Normal faciolingual inclinations of tooth crowns compared with treatment groups of standard and pretorqued brackets.


Ugur T. , YUKAY F.

American journal of orthodontics and dentofacial orthopedics : official publication of the American Association of Orthodontists, its constituent societies, and the American Board of Orthodontics, vol.112, no.1, pp.50-57, 1997 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 112 Issue: 1
  • Publication Date: 1997
  • Doi Number: 10.1016/s0889-5406(97)70273-7
  • Title of Journal : American journal of orthodontics and dentofacial orthopedics : official publication of the American Association of Orthodontists, its constituent societies, and the American Board of Orthodontics
  • Page Numbers: pp.50-57